Analytical integrability of the Rikitake system

Jaume Llibre, Clàudia Valls

Research output: Contribution to journalArticleResearchpeer-review

1 Citation (Scopus)


In this paper, we study the first integrals of the Rikitake system that can be described by formal power series when the system has singular points. © 2009 Birkhäuser Verlag Basel/Switzerland.
Original languageEnglish
Pages (from-to)627-634
JournalZeitschrift fur Angewandte Mathematik und Physik
Publication statusPublished - 1 Jan 2010


  • Analytic first integrals
  • Formal first integrals
  • Integrability
  • Rikitake system

Fingerprint Dive into the research topics of 'Analytical integrability of the Rikitake system'. Together they form a unique fingerprint.

Cite this